Existence of solutions for p-sub-Laplacians with nonlinear sources on the Heisenberg group

Aidyn Kassymov, Durvudkhan Suragan

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this note, we prove the existence of a weak solution for nonlinear p-sub-Laplacian equations with the Dirichlet boundary condition on the Heisenberg group. In the proof, we use a version of the mountain pass theorem and the Folland–Stein embedding theorem as the main tools.

Original languageEnglish
Pages (from-to)614-625
Number of pages12
JournalComplex Variables and Elliptic Equations
Volume66
Issue number4
DOIs
Publication statusPublished - 2021

Keywords

  • 22E30
  • 35A01
  • 35H99
  • B. Zhang
  • Existence
  • Heisenberg group
  • mountain pass theorem
  • p-sub-Laplacian

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Existence of solutions for p-sub-Laplacians with nonlinear sources on the Heisenberg group'. Together they form a unique fingerprint.

Cite this